Serious. These medicines may interact and cause very harmful effects. Contact your healthcare professional (e.g. doctor or pharmacist) for more information.
How the interaction occurs:
Both medicines can affect the rhythm of your heart.
What might happen:
This combination of medicines may cause life-threatening effects to you heart.
What you should do about this interaction:
Contact your healthcare professionals (e.g. doctor or pharmacist) right away about taking these medicines together.Your healthcare professionals may already be aware of this interaction and may be monitoring you for it. Do not start, stop, or change the dosage of any medicine before checking with them first.
1.Levitra (vardenafil hydrochloride) Canadian prescribing information. Bayer, Inc. October 24, 2006.
2.Levitra (vardenafil hydrochloride) US prescribing information. Bayer Pharmaceuticals Corporation August, 2013.
3.Drew BJ, Ackerman MJ, Funk M, Gibler WB, Kligfield P, Menon V, Philippides GJ, Roden DM, Zareba W. Prevention of torsade de pointes in hospital settings: a scientific statement from the American Heart Association and the American College of Cardiology Foundation. J Am Coll Cardiol 2010 Mar 2;55(9):934-47.